MathSciNet Relay Station
MathSciNet bibliographic data
MR2261032 (2007j:11174) 11Y16 (11T71 14G50 94A60)
Gaudry, P.; Thomé, E.; Thériault, N.; Diem, C. A double large prime variation for small genus hyperelliptic index calculus. Math. Comp. 76 (2007), no. 257, 475–492 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement